# SDR DALA2022101406666

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 7,270 hours, 3,346 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE DOOR HINGE BRACKETS (2) EACH -DAMAGED (M). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 056-0001:5327-01014-01 /001 00027 REPAIRED PER PRI 602444-14 REV 0, REV 1, REV 2, REV 3 AND ER/A 602444-14AD REV ORIGINAL SECTION I: TIME LIMITED REPAIR. (LP#00313261)
